# SDR UIEA2018061301144

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,386 hours, 19,145 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 2008091134
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENGINE BLEED EICAS AFTER START. REMOVED AND REPLACED NR 1 ENGINE FAN AIR VALVE IAW AMM 36-11-16. PERFORMED OPS AND BITE TEST OPS NORMAL.
